Alert archive / Ohio / Special Weather Statements in 2015

Special Weather Statement, NWS Cleveland, OH

August 10, 2015Cuyahoga County, Ohio

NWS Cleveland, OH issued this special weather statement at Aug 10, 2015, 7:21 PM EDT for Cuyahoga County, Ohio. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 10, 2015, 7:21 PM EDT (23:21 UTC)
Expired
Aug 10, 2015, 8:00 PM EDT
In force
39 min
Issued by
NWS Cleveland, OH

County Cuyahoga County, OH

The radar

The Cleveland radar (KCLE), 13 km from the middle of the area, began a volume at 23:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 11.4 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2015-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 16 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2015-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
16 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
1255 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

268 
WWUS81 KCLE 102321
SPSCLE

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
721 PM EDT MON AUG 10 2015
 
OHZ010-011-110000-
CUYAHOGA-LORAIN-
721 PM EDT MON AUG 10 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CUYAHOGA AND
NORTHEASTERN LORAIN COUNTIES...

AT 720 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR CLEVELAND TO NEAR NORTH RIDGEVILLE...AND MOVING
EAST AT 40 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CLEVELAND...ELYRIA...PARMA...LAKEWOOD...EUCLID...CLEVELAND HEIGHTS...
STRONGSVILLE...BRUNSWICK...WESTLAKE...NORTH ROYALTON...NORTH
RIDGEVILLE...SOLON...AVON LAKE...WARRENSVILLE HEIGHTS...GRAFTON...
HIGHLAND HILLS...NORTH OLMSTED...GARFIELD HEIGHTS...SHAKER HEIGHTS
AND MAPLE HEIGHTS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4145 8144 4135 8150 4135 8159 4128 8157
      4127 8196 4131 8219 4152 8201 4148 8189
      4150 8180 4149 8174 4157 8159 4157 8143
TIME...MOT...LOC 2320Z 273DEG 34KT 4153 8173 4134 8199 
$$

SEFCOVIC

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this special weather statement went out at Aug 10, 6:30 PM EDT, 51 minutes earlier.

Area forecast discussion, Aug 10, 6:30 PM EDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
630 PM EDT MON AUG 10 2015

.SYNOPSIS...
LOW PRESSURE OVER THE AREA WILL MOVE OFF TO THE
NORTHEAST TONIGHT PULLING A COLD FRONT EAST OF THE REGION.  HIGH
PRESSURE OVER THE UPPER PLAINS TUESDAY WILL MOVE UP THE OHIO VALLEY
WEDNESDAY INTO THURSDAY. A WEAK COLD FRONT SHOULD MOVE THROUGH THE
REGION LATE FRIDAY THEN HIGH PRESSURE WILL REBUILD OVER THE AREA FOR
THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
SURFACE LOW PRESSURE CONTINUES TO MOVE EAST ACROSS THE STATE OF
OHIO. SHOWERS AND THUNDERSTORMS ASSOCIATED WITH THE LOW PRESSURE
SYSTEM WILL CONTINUE TO MOVE EAST AS WELL THROUGH THE REST OF THE
EVENING. MAIN LINE FROM LORAIN COUNTY SOUTHWEST THROUGH WYANDOT
COUNTY ARE ALONG THE AXIS OF THE WARM FRONT TO THE NORTH OF THE
LOW AND COLD FRONT TO THE SOUTHWEST. ACTIVITY APPEARS TO BE
WEAKENING AS SUN BEGINS TO DROP LOWER ON THE HORIZON. EXPECTING
DIMINISHING ACTIVITY IN THE WAKE OF THE LOW PRESSURE SYSTEM
OVERNIGHT.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY NIGHT/...
CONDITIONS FOR LAKE
ENHANCED SHRA WILL IMPROVE FOR LATER TUE THRU WED AS THE UPPER
TROUGH SLOWLY CROSSES LAKE ERIE AND WRAP MOISTURE DROPS SE ACROSS
THE AREA. THE MODELS DIFFER SOME ON WHEN SOME BETTER MID LEVEL
MOISTURE DROPS INTO THE AREA TO HELP MAKE THE THREAT FOR SHRA A
LITTLE MORE WIDESPREAD BUT ON AVERAGE IT LOOKS TO BE TUE NIGHT.

HIGH PRESSURE WILL PUSH UP THE OH VALLEY LATE WED INTO THU. THIS
WILL BRING DRIER AIR AND MORE SUBSIDENCE WHICH SHOULD BRING THE LAKE
ENHANCED SHRA TO AN END WED EVE. SOME OF THE MODELS STILL SHOW WARM
ADVECTION PRECIP OVER THE LAKE MICHIGAN AREA WED NIGHT THAT TRIES TO
SPREAD ESE TO NEAR LAKE ERIE LATE WED NIGHT INTO THU. WILL SPREAD
SOME SLIGHT CHC POPS INTO LAKE ERIE FOR THU FOR THIS POSSIBILITY.

A WEAK COLD FRONT MOVES SE CLOSE ENOUGH TO THE AREA TO POSSIBLY
PROVIDE FOR SOME CONVECTION IN THE NW AND AROUND LERI LATE IN THE
NIGHT.

TEMPS WILL BOTTOM OUT ABOUT 10 DEGREES BELOW NORMAL FOR WED THEN
START TO MODERATE A LITTLE WARMER FOR THU AS THE COLD ADVECTION
TURNS TO WARM ADVECTION.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
THE MODELS HAVE BEEN
CONSISTENT WITH A WEAKENING COLD FRONT LATE IN THE WEEK. THE WINDOW
SEEMS BE WIDENING ON THE TIMING...WITH THE GFS TRENDING FASTER ON
FRIDAY AND THE ECMWF STUBBORNLY SLOW LATER FRIDAY NIGHT. THE GEM IS
IN BETWEEN AS IT ALWAYS SEEMS TO BE. WITH THE NORTHWEST FLOW
ALOFT... THE FASTER FRONTAL PASSAGE IS A POSSIBILITY BUT THIS TIME
OF YEAR FRONTS TYPICALLY SEEM TO BE SLOWER THAN PROGGED...HENCE THE
LACK OF CONFIDENCE. WHILE THE WEAKENING FRONT DOES NOT APPEAR TO
WARRANT A HIGH POP OR A LONG DURATION OF POP...WE WILL CONTINUE TO
SPREAD OUT A LOW POP FRIDAY INTO SATURDAY GIVEN THE UNCERTAINTY ON
THE TIMING.

THE HOT RIDGE ALOFT IS IMPRESSIVE OUT WEST AND SOME OF THE MODELS
KEEP PREDICTING THAT THE RIDGE ALOFT WILL TRY TO NOSE INTO THE
WESTERN GREAT LAKES EARLY NEXT WEEK. IT WOULD ALMOST CERTAINLY BE
SHORT LIVED BUT PERHAPS WE CAN SEE A COUPLE OF DOG DAYS THE FIRST
HALF OF NEXT WEEK. AS ALWAYS...WILL NOT GO WHOLE HOG ON ANY SCENARIO
JUST YET BUT WILL CONTINUE TO FORECAST TEMPS ABOVE NORMAL EARLY NEXT
WEEK. ANOTHER WEAKENING FRONT SEEMS AS THOUGH IT MAY DRIFT INTO THE
AREA ON MONDAY AND COULD BE A FLY IN THE OINTMENT BUT IF THE RIDGE
IS BUILDING THEN THE FRONT MAY NOT MAKE IT. WILL JUST MENTION A
"SLIGHT CHANCE" OF SHOWERS/STORMS FOR NOW.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
SHOWERS AND THUNDERSTORMS WILL LIKELY FILL IN AHEAD OF THE COLD
FRONT DROPPING ACROSS LOWER MI AND LAKE ERIE THIS AFTERNOON AND
EVENING. MVFR VISIBILITIES AND CEILINGS LIKELY IN THE
SHOWERS/STORMS WITH LOCAL IFR VISIBILITIES IN THE HEAVIER
SHOWERS/STORMS. WINDS WILL SHIFT FROM SOUTH TO NORTHWEST WITH THE
PASSAGE OF THE FRONT. LOTS OF INDICATIONS THAT LOWER MVFR OR IFR
CEILINGS WILL DEVELOP IN THE COLD ADVECTION EARLY TUESDAY MORNING
AND IT WILL TAKE A DECENT CHUNK OF TUESDAY TO GET THE CEILINGS TO
LIFT TO VFR.

OUTLOOK...A CHANCE OF NON-VFR CONDITIONS FRIDAY NIGHT INTO
SATURDAY IN SHOWERS AND THUNDERSTORMS.

&&

.MARINE...
THE COLD FRONT WILL CROSS LAKE ERIE EARLY TONIGHT. NOT
MUCH WIND ACCOMPANYING THE FRONT ITSELF BUT THUNDERSTORM WINDS COULD
BE AN ISSUE. PRETTY GOOD GRADIENT BETWEEN THE BUILDING HIGH PRESSURE
FROM THE WEST AND THE LOW OVER THE NORTHEAST TUESDAY INTO WEDNESDAY.
THE GUIDANCE DOES NOT GIVE MUCH WIND BUT I WOULD BE WILLING TO BET
THAT WE WILL NEED A SMALL CRAFT ADVISORY AT SOME POINT TUESDAY INTO
WEDNESDAY. PROBABLY LATER TUESDAY INTO WEDNESDAY...BUT A LITTLE TOO
EARLY TO PIN IT DOWN.

THE SURFACE HIGH SHOULD SLIDE ACROSS THE AREA THURSDAY. A SOUTHWEST
FLOW WILL DEVELOP ON THE BACK SIDE OF THE HIGH ON FRIDAY AND WINDS
WILL PROBABLY BE RATHER BRISK AHEAD OF THE NEXT COLD FRONT WHICH
SHOULD APPROACH LAKE ERIE BY LATE FRIDAY. THE FRONT SHOULD SLIDE
SOUTH OF LAKE ERIE ON SATURDAY AND THERE DOES NOT SEEM LIKE MUCH
WIND BEHIND THE WEAKENING FRONT AT THIS TIME.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...ADAMS
NEAR TERM...LOMBARDY
SHORT TERM...ADAMS
LONG TERM...KOSARIK
AVIATION...KOSARIK
MARINE...KOSARIK
Hazardous weather outlook, Aug 10, 4:06 AM EDT, 15 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
406 AM EDT MON AUG 10 2015

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-110815-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
406 AM EDT MON AUG 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS WILL DEVELOP MONDAY AFTERNOON INTO MONDAY NIGHT.
CONDITIONS ARE MARGINAL FOR A FEW OF THE STORMS TO POSSIBLY
BECOME SEVERE. AT THIS TIME THE MAIN THREAT APPEARS TO BE LOCALLY
HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-110815-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
406 AM EDT MON AUG 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 10, 4:20 PM EDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
420 PM EDT MON AUG 10 2015

OHZ003-007-102100-
LUCAS-OTTAWA-
420 PM EDT MON AUG 10 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LUCAS AND OTTAWA
COUNTIES...

AT 416 PM EDT...A STRONG THUNDERSTORM WAS 8 MILES EAST OF OREGON...OR
17 MILES EAST OF TOLEDO...MOVING SOUTHEAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
RENO BEACH...BONO AND PORT CLINTON.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4169 8333 4164 8323 4161 8308 4152 8297
      4151 8299 4152 8289 4159 8285 4155 8280
      4153 8282 4154 8271 4150 8271 4149 8274
      4151 8273 4149 8282 4149 8307 4155 8333
TIME...MOT...LOC 2016Z 296DEG 24KT 4164 8325

CLARK
Special weather statement, Aug 10, 5:21 PM EDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
521 PM EDT MON AUG 10 2015

OHZ018-027-028-102200-
WYANDOT-SENECA-CRAWFORD-
521 PM EDT MON AUG 10 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN SENECA...EASTERN
WYANDOT AND NORTHERN CRAWFORD COUNTIES...

AT 520 PM EDT...A STRONG THUNDERSTORM WAS NEAR TIFFIN...MOVING
SOUTHEAST AT 25 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TIFFIN...BUCYRUS...UPPER SANDUSKY...NEW WASHINGTON...BLOOMVILLE...
SYCAMORE...NEW RIEGEL...CHATFIELD...CAREY...BENTON...NEVADA...
REPUBLIC AND OCEOLA.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4099 8346 4100 8342 4103 8342 4118 8314
      4103 8283 4100 8282 4100 8275 4098 8272
      4071 8315 4095 8347
TIME...MOT...LOC 2120Z 308DEG 20KT 4106 8314

SEFCOVIC
Special weather statement, Aug 10, 6:02 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
602 PM EDT MON AUG 10 2015

OHZ027>029-036-037-102245-
RICHLAND-MORROW-MARION-WYANDOT-CRAWFORD-
602 PM EDT MON AUG 10 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN MARION...
NORTHERN MORROW...NORTHEASTERN WYANDOT...NORTHERN RICHLAND AND
CRAWFORD COUNTIES...

AT 600 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR PLYMOUTH TO NEAR UPPER SANDUSKY...AND MOVING
SOUTHEAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MANSFIELD...BUCYRUS...UPPER SANDUSKY...GALION...SHELBY...ONTARIO...
CRESTLINE...PLYMOUTH...NEW WASHINGTON...CHATFIELD...BENTON...
NEVADA...CALEDONIA...TIRO...NORTH ROBINSON...OCEOLA...SULPHER SPRINGS
AND IBERIA.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4090 8334 4100 8288 4100 8268 4082 8242
      4081 8242 4080 8239 4075 8238 4062 8299
TIME...MOT...LOC 2200Z 304DEG 22KT 4098 8275 4089 8323

SEFCOVIC
Special weather statement, Aug 10, 7:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
721 PM EDT MON AUG 10 2015

OHZ010-011-110000-
CUYAHOGA-LORAIN-
721 PM EDT MON AUG 10 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CUYAHOGA AND
NORTHEASTERN LORAIN COUNTIES...

AT 720 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR CLEVELAND TO NEAR NORTH RIDGEVILLE...AND MOVING
EAST AT 40 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CLEVELAND...ELYRIA...PARMA...LAKEWOOD...EUCLID...CLEVELAND HEIGHTS...
STRONGSVILLE...BRUNSWICK...WESTLAKE...NORTH ROYALTON...NORTH
RIDGEVILLE...SOLON...AVON LAKE...WARRENSVILLE HEIGHTS...GRAFTON...
HIGHLAND HILLS...NORTH OLMSTED...GARFIELD HEIGHTS...SHAKER HEIGHTS
AND MAPLE HEIGHTS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4145 8144 4135 8150 4135 8159 4128 8157
      4127 8196 4131 8219 4152 8201 4148 8189
      4150 8180 4149 8174 4157 8159 4157 8143
TIME...MOT...LOC 2320Z 273DEG 34KT 4153 8173 4134 8199

SEFCOVIC

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 4:16 PM EDTSpecial Marine WarningCLE59 min
Aug 10, 4:20 PM EDTSpecial Weather StatementCLEOttawa40 min
Aug 10, 5:21 PM EDTSpecial Weather StatementCLESeneca, Wyandot39 min
Aug 10, 6:02 PM EDTSpecial Weather StatementCLECrawford, Richland43 min
Aug 10, 7:56 PM EDTSpecial Weather StatementCLEMahoning, Portage, Summit, Trumbull64 min

Nearby

Special Weather Statements in Ohio, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.